# SDR HEED9571

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel Assy
- Part number: 222020561103
- Condition: Cracked
- Location: Fuselage
- Part time: 921 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CRACKED AND STAINED FROM OIL LEAKS. ORDER NEW.
